# SDR V0XD201600203014

- Difficulty date: February 2, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 28,835 hours, 19,680 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE HOUSING HAS TWO GOUGES.  BLENDED GOUGES TO SMOOTH CONTOUR & REFINISHED SURFACE IAW REO 690-52-31-004 REV A DATED 21 MAY 2015.  NDT PERFORMED, WO A16-042 DATED 01 FEB 2016.
